# SDR USAA2009081892163

- Difficulty date: August 15, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654961613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - INTERGRANULAR CORROSION ON ANGLE AT BS 949, RBL 25.  REPLACED ANGLE AT BS 949, RBL 25 IAW SRM 51-10-02.
